A simple nonnegative boundary correction method for kernel density estimation

Jones, M. C. and Foster, P. J. (1996). A simple nonnegative boundary correction method for kernel density estimation. Statistica Sinica, 6(4) pp. 1005–1013.

URL: http://www3.stat.sinica.edu.tw/statistica/j6n4/6-4...

Abstract

Without correction, kernel density estimates suffer from boundary effects. Many boundary corrections now exist, but almost all those with good theoretical performance allow the corrected estimator to become negative. An exception is provided by some recently proposed sophisticated transformation methodology. In this paper, we propose much simpler nonnegative boundary corrected estimators which are analogues of the wide class of simple, but possibly negative, boundary corrections based on generalized jacknifing.

Viewing alternatives

Item Actions

Export

About

Recommendations